# SDR IPXA2020032353473

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,922 hours, 16,525 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEVEL 1 CABIN DOOR FWD L ILLUMINATEDEXERCISED DOOR SLIDE HANDLE TO ARMED POSITION AND FWD L DOOR INDICATION CLEARED. REF 52-11-02
